# SDR AALA201705209001

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 54,770 hours, 20,580 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D5288023700201
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED, AND LOOSE LEFT MAIN LANDING GEAR DOOR FORWARD HINGE BEARING. REPLACED FORWARD HINGE IAW SRM 51-42-11-001.
